# SDR DALA1104903242

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 56,698 hours, 24,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151EF HAS DAMAGE ON UPPER SURFACE. REMOVED, FABRICATED & INSTALLED NEW PANEL IAW AMM  53-42-14-400-001 AND AMM 53-42-14-420-050-A.
